# SDR SWIA200820511

- Difficulty date: November 24, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 15,068 hours, 13,269 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6224404101
- Part serial: HX6P
- Condition: Binding
- Location: Aileron Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2626 - AILERON CONTROL EXTREMELY DIFFICULT TO MOVE.  REPLACED AILERON SERVO ACTUATOR, PN 622-4404-101, SN ON 1284, SN OFF HX6P.
